Skip to Main content Skip to Navigation
Journal articles

Equilibrium of a production economy with non-compact attainable allocations set

Abstract : In this paper, we consider a production economy with an unbounded attainable set where the consumers may have non-complete non-transitive preferences. To get the existence of an equilibrium, we provide an asymptotic property on preferences for the attainable consumptions and we use a combination of the nonlinear optimization and fixed point theorems on truncated economies together with an asymptotic argument. We show that this condition holds true if the set of attainable allocations is compact or, when the preferences are representable by utility functions, if the set of attainable individually rational utility levels is compact. This assumption generalizes the CPP condition of [N. Allouch, An equilibrium existence result with short selling, J. Math. Econom. 37 2002, 2, 81–94] and covers the example of [F. H. Page, Jr., M. H. Wooders and P. K. Monteiro, Inconsequential arbitrage, J. Math. Econom. 34 2000, 4, 439–469] when the attainable utility levels set is not compact. So we extend the previous existence results with non-compact attainable sets in two ways by adding a production sector and considering general preferences.
Document type :
Journal articles
Complete list of metadata

Cited literature [21 references]  Display  Hide  Download
Contributor : Jean-Marc Bonnisseau Connect in order to contact the contributor
Submitted on : Wednesday, April 3, 2019 - 5:02:55 PM
Last modification on : Wednesday, November 17, 2021 - 12:33:05 PM


Publisher files allowed on an open archive



Senda Ounaies, Jean-Marc Bonnisseau, Souhail Chebbi. Equilibrium of a production economy with non-compact attainable allocations set. Advances in Nonlinear Analysis, De Gruyter, 2019, 8 (1), pp.979-994. ⟨10.1515/anona-2017-0234⟩. ⟨halshs-01859163⟩



Record views


Files downloads